# SDR AALA20011563

- Difficulty date: August 3, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S479W2302
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD EMERGENCY LIGHT ON G3 GALLEY INOPERATIVE.  REPLACED LAMP ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
